Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/16205

Title: Deformed Macdonald-Ruijsenaars operators and super Macdonald polynomials
Authors: Sergeev, A.N.
Veselov, A.P.
Issue Date: 2009
Publisher: © Springer-Verlag
Citation: SERGEEV, A.N. and VESELOV, A.P., 2009. Deformed Macdonald-Ruijsenaars operators and super Macdonald polynomials. Communications in Mathematical Physics, 288 (2), pp. 653 - 675.
Abstract: It is shown that the deformed Macdonald-Ruijsenaars operators can be described as the restrictions on certain affine subvarieties of the usual Macdonald- Ruijsenaars operator in infinite number of variables. The ideals of these varieties are shown to be generated by the Macdonald polynomials related to Young diagrams with special geometry. The super Macdonald polynomials and their shifted version are introduced; the combinatorial formulas for them are given.
Description: This article was published in the journal, Communications in Mathematical Physics [© Springer-Verlag.]. The final publication is available at Springer via http://dx.doi.org/10.1007/s00220-009-0779-3.
Sponsor: This work has been partially supported by the EPSRC (grant EP/E004008/1), European Union through the FP6 Marie Curie RTN ENIGMA (Contract number MRTN-CT-2004-5652) and ESF programme MISGAM.
Version: Accepted for publication
DOI: 10.1007/s00220-009-0779-3
URI: https://dspace.lboro.ac.uk/2134/16205
Publisher Link: http://dx.doi.org/10.1007/s00220-009-0779-3
ISSN: 0010-3616
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
MacdonaldCMPcorrected.pdfAccepted version237.33 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.